# SDR SWIA200819208

- Difficulty date: February 4, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 13,407 hours, 10,905 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A SMOKE TOILET MESSAGE AFTER TAKE OFF, FLIGHT NR 3942.  INSPECTED AREA AND OPERATIONALLY CHECKED LAVATORY SMOKE DETECTOR.  NO DISCREPENCIES NOTED.
